MAUDE Adverse Event Report: WELLY HEALTH PBC WELLY BRAVERY BADGES COLORWASH ADHESIVE BANDAGE; TAPE AND BANDAGE, ADHESIVE

WELLY HEALTH PBC WELLY BRAVERY BADGES COLORWASH ADHESIVE BANDAGE; TAPE AND BANDAGE, ADHESIVE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 05/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was used for treatment, not diagnosis.Device not returned for manufacturer review/investigation since it is single use bandage.Device evaluation by the manufacturer could therefore not be completed.This report and the information submitted under this report do not constitute an admission that the device or welly health or any of its employees caused or contributed to the event described herein or that the event as reported to welly health occurred.
 
Event or Problem Description
On 02-jun-2023, a spontaneous report from the united states was received via email regarding a female (age not provided) who was using a welly bravery badges colorwash adhesive bandage.On approximately (b)(6) 2023, after taking a shower and cleaning the cut, the consumer topically applied a bravery badges assorted colorwash bandage to the cut on the leg overnight.The next morning, when she removed the bandage a chunk of her skin had been removed as well.Two days later she developed a wound on her leg.It was red and "infected looking".For treatment, she applied neosporin.As of (b)(6) 2023, she was starting to heal and she thought she would have a scar.No additional information was provided.

Brand Name
WELLY BRAVERY BADGES COLORWASH ADHESIVE BANDAGE
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
WELLY HEALTH PBC
700 nicollet mall, suite 800
minneapolis MN 55402
Manufacturer (Section G)
WELLY HEALTH PBC
700 nicollet mall, suite 800
minneapolis MN 55402
Manufacturer Contact
joe ciccone
700 nicollet mall, suite 800
minneapolis, MN 55402
8565811481
MDR Report Key17195160
Report Number3016050930-2023-00004
Device Sequence Number20244551
Product Code KGX
UDI-Device Identifier00810010440488
UDI-Public810010440488
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Initial Report FDA Received Date06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale